Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Serzone and headaches

Posted by jamie on July 24, 1999, at 14:09:04

In reply to Serzone and headaches, posted by Julie on July 24, 1999, at 13:33:52

> I just began taking serzone yesterday and have had a very bad headache. I have headaches often, in fact that seems to be a trademark sideffect of every medication I have ever taken. Is this a known sideffect of serzone and will it eventually go away? I am a lawyer and cannot afford to go to court even one day with such a bad headache!

I had headaches when starting. I think it is common with serzone. They did go away, but returned slightly with each dose increase. At any dose it seems to go away in a few days, maybe a week. The body has to adjust. Something to do with norepinephrine levels adjusting. Maybe call a pharmacist to ask what pain relievers like tylenol or whatever you can take with serzone to function in the meantime. I understand SAMe is good for headaches, in addition to depression and liver function. Some people take it for migraines. It is also known for speeding up the onset of antidepressents too...days instead of weeks. Check around. Best price is at Others here might have some more ideas. Good luck, jamie.




Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:jamie thread:9175